Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I get pains near my heart, should I be worried ?

every so often i get pains near my heart , as if somethings passing through, or heart ache or something, its not a sharp pain its just hard to describe, should i be worried Ive just noticed that it came on when i ate something, could it be food causing it that side of my body? I dont know if its more of a sensation than a pain but i lie in bed some nights suddenly waking up checking if im still alive, and that my hearts still beating Its not anxiety or panic attack because i know how they feel, its more of a sensation of something passing through should i be worried?
Thu, 10 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
I used to have such pains and was once rushed in blue lighted ambulance to a hospital 20 miles from me...only to find that it was a digestive problem. I was prescrobed pills and it solved the problem....HOWEVER your problem may not be the same as mine and...you are unlikely to get a definitive answer on here so I would suggest a visit to the doctor where you may have tests to check your heart, etc to make sure all is O.K. DO IT PLEASE for your own peace of mind. Best wishes, Mike.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My boyfriend and I are both convinced that he has heart problems. Until today it s only been a bit on an arrythmia but tonight he complained that he had a shooting pain go through his heart every heartbeat for about 30 of them. He s not worried enough to go to the doctor , but it s starting to worry me. Is it anything serious and should I drag him to the doctor?

doctor1 MD

Okay so I m a 15 year old girl and active with running( when it s cross country season but I m off right now) and on the skinny side weighing 95 pounds being 5 2 . I get these occasional (has happened about 8 or 9 times) heart discomfort so that when I breathe out kind of deeply there s a sharp pain near the bottom of my left lung near my heart. I think it has happened once or twice when I ate too much greasy food, when I laugh way too much, when I get over excited like when I played tennis the other day it occurred, and has randomly happened when I haven t done anything. These attacks last around 30mins to about a couple of hours. The worst case was when I still had it and went to bed and couldn t sleep on my left side because every time my heart beat there was once again a sharp pain but it was gone in the morning. I m just wondering if this could turn out to be a serious problem or just random chest pains that young people get. Please don t answer if u have no clue b/c it s a waste.

doctor1 MD

I keep getting heart palpitations, very frequently, day and night. When I get them I also get a cheast pain, sense of breathlessness and feel dizzy and have to sit down. Im really worried, my doctors away and not back for a couple of weeks, Do you think it is anything serious?

Recent questions on  Anxiety

doctor1 MD

Hi I have been tested negative for thyroid & liver problems & arthritis. However I am unwell at least for sometime every day and have the following symptoms. Slight arrythmia, heat intolerance, even when it isn t hot at all I can heat up a lot, when i drink even cold drinks I heat up. Breathlessness, anxiety, irritability, fatigue, trembling hands, muscle weakness, depression, concentration difficulties, even when I eat a lot I don t put on weight. I have difficulty getting back to sleep when I wake up at night, pains/aches in joints and hands, mood swings, forgetfullness, body odour problems. When I twist the upper part of my body, where my thyroid is it feels like something is grinding and it blocks my airways a bit making it difficult to breathe. I take no medications apart from a ventolin inhaler. I have been diagnosed with adhd, tourette syndrome & depression. It really appears to me to be a thyroid problem but the tests have always been negative

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

hello doctor i am a 20 yr old male with high cpk levels i am haven exteme anxiety due to reading that it can be my heart the dr said im going to see a bone dr i guees for artherties im scared its not that and its something more serious.. am i ok i dont wana die

doctor1 MD

I have been having neck pain and it radiates into my back like a muscle soreness. Also it makes me feel heavy headed. I do have some sinus stuff and my ears pop like they would be stopped up. also im on mess for anxiety. Not sure which is causing the head problems. It seems worse if I look at something close then focus on something far... I was thinking maybe some kind of vertigo

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?